# SDR DXTA200702008

- Difficulty date: March 8, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N902QS
- Make and model: Cessna 750
- Aircraft serial: 7500002
- Aircraft time: 10,238 hours, 6,842 cycles
- Engine: Allsn AE3007C
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Unknown
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT AT FL430 THE BAGGAGE SMOKE MESSAGE AND MASTER WARNING CAME ON FOR APPROX 3 SECONDS AND WENT OUT.  AFTER A SHORT TIME IT CAME ON AGAIN FOR APPROX 3 SECONDS AND WENT OUT. FOUND BAGGAGE VENT BLOCKED BY CARPET RESECURED CARPET TO CLEAR BAGGAGE VENT IAW CE750 M/M CH 26-90-14 OPS CHECK GOOD.
